Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 98, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 25, 2011, 3:43 PM EDT for Buchanan County, Virginia; 4 counties in West Virginia. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 3:43 PM EDT (19:43 UTC)
- Expired
- Apr 25, 2011, 4:30 PM EDT
- In force
- 47 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
Counties Buchanan County, VA, Logan County, WV, McDowell County, WV, Mingo County, WV, Wyoming County, WV
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 3:55 PM EDT | TSTM WND DMG | Panther, WV | POWER IS OUT AT THE PANTHER POST OFFICE |
| Apr 25, 4:24 PM EDT | HAIL 0.5 | Bruno, WV | EVENT OCCURRED BETWEEN 409 PM 04/25/2011 AND 424 PM 04/25/2011 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.7 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1482 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 83 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
238
WUUS51 KRLX 251943
SVRRLX
VAC027-WVC045-047-059-109-252030-
/O.NEW.KRLX.SV.W.0098.110425T1943Z-110425T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
343 PM EDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BUCHANAN COUNTY IN VIRGINIA...
SOUTHERN LOGAN COUNTY IN WEST VIRGINIA...
NORTHWESTERN MCDOWELL COUNTY IN WEST VIRGINIA...
EASTERN MINGO COUNTY IN WEST VIRGINIA...
NORTHWESTERN WYOMING COUNTY IN WEST VIRGINIA...
* UNTIL 430 PM EDT
* AT 340 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
EAST OF BIG ROCK...OR 7 MILES NORTH OF GRUNDY...AND MOVING NORTH AT
35 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GILBERT CREEK...HINCH...RED JACKET...R.D. BAILEY LAKE...MAN...
MALLORY AND HOLDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3734 8222 3737 8222 3754 8198 3753 8205
3755 8208 3755 8213 3757 8214 3758 8213
3760 8217 3762 8218 3787 8215 3776 8170
3729 8201
TIME...MOT...LOC 1943Z 198DEG 30KT 3741 8208
$$
092 follow-up statements
962
WWUS51 KRLX 252002
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
402 PM EDT MON APR 25 2011
VAC027-252012-
/O.CAN.KRLX.SV.W.0098.000000T0000Z-110425T2030Z/
BUCHANAN VA-
402 PM EDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BUCHANAN COUNTY
IS CANCELLED...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3743 8193 3748 8198 3750 8194 3753 8196
3753 8205 3755 8208 3755 8213 3758 8213
3760 8217 3762 8218 3787 8215 3776 8170
TIME...MOT...LOC 2002Z 199DEG 30KT 3755 8199
$$
WVC045-047-059-109-252030-
/O.CON.KRLX.SV.W.0098.000000T0000Z-110425T2030Z/
MINGO WV-MCDOWELL WV-LOGAN WV-WYOMING WV-
402 PM EDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR NORTHWESTERN WYOMING...SOUTHERN LOGAN...NORTHWESTERN MCDOWELL AND
EASTERN MINGO COUNTIES...
AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTH OF HINCH...OR 18 MILES SOUTHEAST OF
WILLIAMSON...MOVING NORTH AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MATEWAN...MEADOR...GILBERT CREEK...RED JACKET...VARNEY...PIE...R.D.
BAILEY LAKE...GILBERT...HAMPDEN...SARAH ANN...BRUNO...CHAUNCEY...
MAN...MALLORY...SWITZER...HOLDEN AND AMHERSTDALE
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3743 8193 3748 8198 3750 8194 3753 8196
3753 8205 3755 8208 3755 8213 3758 8213
3760 8217 3762 8218 3787 8215 3776 8170
TIME...MOT...LOC 2002Z 199DEG 30KT 3755 8199
$$
09030
WWUS51 KRLX 252017
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
417 PM EDT MON APR 25 2011
WVC047-109-252027-
/O.CAN.KRLX.SV.W.0098.000000T0000Z-110425T2030Z/
MCDOWELL WV-WYOMING WV-
417 PM EDT MON APR 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WYOMING AND
NORTHWESTERN MCDOWELL COUNTIES IS CANCELLED...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3754 8196 3785 8214 3777 8173 3775 8176
3772 8173 3767 8177 3766 8180 3764 8180
3753 8188
TIME...MOT...LOC 2017Z 199DEG 30KT 3767 8187
$$
WVC045-059-252030-
/O.CON.KRLX.SV.W.0098.000000T0000Z-110425T2030Z/
MINGO WV-LOGAN WV-
417 PM EDT MON APR 25 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN LOGAN AND EASTERN MINGO COUNTIES...
AT 415 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR BRUNO...OR 15 MILES SOUTHEAST OF
LOGAN...MOVING NORTH AT 35 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CHAUNCEY...MAN...MALLORY...SWITZER...HOLDEN AND AMHERSTDALE
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3754 8196 3785 8214 3777 8173 3775 8176
3772 8173 3767 8177 3766 8180 3764 8180
3753 8188
TIME...MOT...LOC 2017Z 199DEG 30KT 3767 8187
$$
09What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:40 PM EDT, 3 minutes earlier.
Area forecast discussion, Apr 25, 3:40 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 340 PM EDT MON APR 25 2011 .SYNOPSIS... WARM AIR MASS INTO WEDNESDAY. INSTABILITY SHOWERS AND THUNDERSTORMS MAINLY AFTERNOON AND EVENING. COLD FRONT PASSES WEDNESDAY NIGHT. COOLER THURSDAY AND FRIDAY. && .NEAR TERM /THROUGH TUESDAY/... STILL THINKING SOME INSTABILITY SHOWERS AND THUNDERSTORMS WILL FORM IN THE AFTERNOON HEAT. COULD FORM OVER THE SOUTHERN MOUNTAINS FIRST...BEFORE ANY REMAINS...OR NEW DEVELOPMENT OCCURS IN OHIO AND EASTERN KENTUCKY...AS WEAK 500 MB VORT MAX LIFTS THROUGH SE OHIO AROUND 21Z. VERY LITTLE MID LEVEL SUPPORT FURTHER E AS 500 MB HEIGHTS DO NOT FALL THROUGH 06Z TUESDAY. TIMING THE HOURLY POPS VERY DIFFICULT. COULD NOT COMPLETELY RULE OUT OUR CENTRAL WV COUNTIES...SO INCREASED POPS FOR LATE AFTERNOON INTO THE EVENING. DESPITE THE LOW LEVEL FLOW OVERNIGHT...MOIST LOW LEVELS COULD CAUSE SOME FOG IN THE SHELTERED WV VALLEYS....WILL NOT INCLUDE ANY THICK FOG YET. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY/... WE REMAIN IN THE WARM SECTOR FOR THE FIRST PORTION OF THIS PERIOD...BUT EVOLUTION OF INDIVIDUAL SHORTWAVE SYSTEMS REMAINS IN DOUBT. FOR INSTANCE...NAM FOCUSES HEAVY RAINS ACROSS THE MOUNTAINS TUESDAY NIGHT...AIDED A BIT BY LOW LEVEL UPSLOPE FLOW...WHILE THE GFS/ECMWF KEEPS THE STRONGER ACTIVITY CLOSER TO STALLED OUT FRONTAL BOUNDARY WEST OF CWA. THIS LATTER SCENARIO SEEMS MORE REASONABLE. HAVE EARLY LIKELY POPS ACROSS THE NORTHEAST COUNTIES WITH VORT MAX DEPARTING OUT OF CWA...AND THEN HAVE LIKELY REDEVELOPING WEST OF THE OHIO RIVER FOLLOWING THE GFS/ECMWF IDEA. SEVERE CHANCES MAY LINGER FOR AN HOUR OR TWO INTO THE EVENING...WITH DECENTLY CURVED LOW LEVEL FLOW...BEFORE LOSS OF HEATING ENDS THE THREAT. CANNOT GO TOTALLY DRY AT ANY TIME...GIVEN THE MOIST AIRMASS IN PLACE AND POTENTIAL LEFTOVER BOUNDARIES. WEDNESDAY PRESENT MORE OF A SEVERE WEATHER THREAT DURING THE LATE AFTERNOON AND EVENING HOURS. POTENT SHORTWAVE WILL BE ROTATING NORTHEAST FROM THE TENNESSEE VALLEY ACROSS THE CWA BETWEEN 00Z THURSDAY AND 12Z THURSDAY. THIS IS THE DISTURBANCE THAT WILL FINALLY KICK THE PERSISTENT FRONT EAST OF THE CWA. KEPT HIGHER POPS WEST OF THE OHIO RIVER ONCE AGAIN DURING MOST OF WEDNESDAY IN THE MORE PWAT-LADEN AIRMASS. KEEP IDEA OF SWINGING CATEGORICAL POPS ACROSS THE CWA ON WEDNESDAY NIGHT. ALTHOUGH INSTABILITY WILL BE DIURNALLY DECREASING DURING THE EVENING...STORMS WILL BE MOVING INTO RELATIVELY UNTAPPED MOIST AIRMASS. PLENTY OF DYNAMICS TO SUPPORT CONVECTION WELL INTO THE NIGHT. 60-70 KNOTS OF SOUTHERLY H850 FLOW WILL BE PART OF DECENT WIND TURNING IN LOWER/MID LEVELS WHICH COULD SUPPORT ROTATING STORMS. BIGGEST THREAT WILL BE ACROSS THE WESTERN COUNTIES WHERE CONVECTION ARRIVES FIRST. FROPA OCCURS WEDNESDAY NIGHT CWA WIDE. H500 TROUGH THEN OVERSPREADS AREA WITH A COOLER AIRMASS. MODEST WRAPAROUND MOISTURE BEHIND THE FRONT...WILL KEEP SOME SCATTERED SHOWERS IN THE FORECAST. DID NOT STRAY TOO FAR FROM MAV TEMPERATURES THROUGH THE PERIOD. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... USED A BLEND OF THE ECMWF...GEFS MEAN...ECMWF...AND ECMWF MEAN FOR THURSDAY NIGHT THROUGH SUNDAY. FOR MONDAY...ELIMINATED THE ECMWF DUE TO IT BEING MORE OF AN OUTLIER. THIS LEADS TO A COLD WRAP AROUND SITUATION ON FRIDAY...GIVING WAY TO HIGH PRESSURE FOR SATURDAY. PRECIPITATION CHANCES INCREASE ON SUNDAY...WITH A COLD FRONT PUSHING THROUGH ON MONDAY. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... DIMINISHED CLOUD COVER FOR MUCH OF THE AREA...COMBINED WITH LOW LEVEL MOISTURE FROM RECENT RAINS...YIELDED FOG IN SEVERAL VALLEYS EARLY THIS MORNING...WHICH WILL QUICKLY IMPROVE 12Z-13Z. OTHERWISE...LOOKING AT VFR CONDITIONS THROUGH TAF PERIOD...BUT SCATTERED THUNDERSTORMS AND ASSOCIATED MVFR/BRIEF IFR WILL LIKELY DEVELOP ALONG THE HIGHER TERRAIN THIS AFTERNOON TO EARLY EVENING. GUSTY ERRATIC WINDS CAN BE EXPECTED IN VICINITY OF THE STORMS. AFTERNOON THUNDERSTORMS COULD ALSO SKIM A PORTION OF SOUTHEAST OHIO. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: MEDIUM ALTERNATE SCENARIOS: SOME UNCERTAINTY FOR PLACEMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON...AS COVERAGE WILL BE LIMITED BY RELATIVELY DRIER ATMOSPHERE. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H H H HTS CONSISTENCY H H H H H M H H H H H H BKW CONSISTENCY H M M M M M H M H H H H EKN CONSISTENCY H H H H H H H H H H H H PKB CONSISTENCY H H H M M M H H H H H H CKB CONSISTENCY H H H H H H H H H H H H AFTER 18Z TUESDAY... IFR POSSIBLE IN THUNDERSTORMS TUESDAY THROUGH WEDNESDAY. STORMS BOTH DAYS COULD BE QUITE STRONG AND GUSTY...BUT ESPECIALLY WEDNESDAY. && .EQUIPMENT... RLX 88D REMAINS DOWN FOR HARDWARE REPAIR. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KTB/CL/RPY NEAR TERM...KTB SHORT TERM...CL LONG TERM...RPY AVIATION...KTB EQUIPMENT...
Hazardous weather outlook, Apr 25, 3:30 PM EDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 330 PM EDT MON APR 25 2011 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>040-046-047-261930- GREENUP-CARTER-BOYD-LAWRENCE-PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON- VINTON-MEIGS-GALLIA-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-WOOD- PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- TAYLOR-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-UPSHUR- BARBOUR-POCAHONTAS-RANDOLPH- 330 PM EDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA...CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA...SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON TUESDAY AND WEDNESDAY. THE BIGGER THREAT WILL BE LATE WEDNESDAY AFTERNOON AND WEDNESDAY EVENING...WITH THE POSSIBILITY OF A SIGNIFICANT SEVERE WEATHER OUTBREAK. ALSO...WE WILL CONTINUE TO MONITOR RAINFALL TOTALS THROUGH WEDNESDAY NIGHT. WITH THE GROUND STILL WET FROM PRIOR RAINFALL...REPEATED THUNDERSTORMS OVER A SMALL AREA COULD CAUSE HIGH WATER PROBLEMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Apr 25, 2:55 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
255 PM EDT MON APR 25 2011
VAZ003-004-251945-
BUCHANAN VA-DICKENSON VA-
255 PM EDT MON APR 25 2011
...A STRONG THUNDERSTORM WILL AFFECT DICKENSON AND SOUTHWESTERN
BUCHANAN COUNTIES...
AT 254 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHEAST
OF CLINTWOOD...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR TRAMMEL AROUND 300 PM...NORA AROUND 310 PM...
CLINCHCO AROUND 320 PM...HAYSI AROUND 330 PM AND BREAKS INTERSTATE
PARK AROUND 340 PM.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3704 8248 3729 8233 3733 8228 3714 8193
3712 8196 3712 8200 3708 8202 3703 8209
3704 8210 3703 8218 3699 8224 3699 8229
3695 8236
09The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 2:55 PM EDT | Special Weather Statement | RLX | Dickenson | 50 min |
| Apr 25, 3:33 PM EDT | Severe Thunderstorm Warning | RLX | Buchanan | 27 min |
| Apr 25, 4:36 PM EDT | Severe Thunderstorm Warning | RLX | Buchanan, Dickenson | 54 min |
| Apr 24, 8:04 PM EDT | Special Weather Statement | RLX | Roane | 26 min |
| Apr 24, 8:10 PM EDT | Special Weather Statement | RLX | Webster | 35 min |
| Apr 24, 8:12 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 33 min |
| Apr 24, 8:17 PM EDT | Tornado Warning | RLX | Pocahontas, Randolph, Webster | 28 min |
| Apr 24, 8:41 PM EDT | Tornado Warning | RLX | Pocahontas, Randolph | 29 min |
| Apr 24, 10:50 PM EDT | Special Weather Statement | RLX | Randolph, Upshur | 40 min |
| Apr 24, 10:57 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Pocahontas, Randolph, Upshur | 36 min |
| Apr 25, 4:29 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh, Wyoming | 40 min |
| Apr 25, 4:52 PM EDT | Special Weather Statement | RLX | Fayette | 23 min |
| Apr 25, 5:11 PM EDT | Special Weather Statement | RLX | Nicholas | 34 min |
| Apr 25, 5:20 PM EDT | Special Weather Statement | RLX | Pocahontas | 25 min |
| Apr 25, 5:32 PM EDT | Special Weather Statement | RLX | Pocahontas | 28 min |
| Apr 25, 6:04 PM EDT | Special Weather Statement | RLX | Pocahontas | 26 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.